# SDR SIMA0905

- Difficulty date: March 31, 2001
- Submitted: April 17, 2001
- Operation: Air carrier
- Aircraft: N494AE
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 494
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 141FL01D3
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DFW - FLT 3400 - NOSE WHEEL UNLOCK LIGHT ON AFTER GEAR RETRACTION.  REMOVED AND REPLACED NOSE LANDING GEAR LIMIT SWITCH IAW AMM.  OPS CHECK GOOD.  (M)
